Shu-Jin, Chen
Note on integral representation of holomorphic functions in several complex variables
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989) , p. 9-19
Zbl 0683.32004 | MR 1020181
URL stable : http://www.numdam.org/item?id=RSMUP_1989__81__9_0

Bibliographie

[1] J.J. Kohn - L. Nirenberg, Math. Ann., 201 (1973), pp. 265-268. MR 330513 | Zbl 0248.32013

[2] Ji. A. Aκ3BHbepΓ, IIAH CCCP, 6 (151) (1963), pp. 1247-1249.

[3] Chen Shu-Jin, Acta Math. Sinica, 22 (1979), pp. 743-750 (Chinese). MR 559741 | Zbl 0431.32002

[4] Γ. M. XeHκцH, ИaTeц. CБ., 78 (120) (1969), pp. 611-632; 82 (124) (1970), pp. 300-308.

[5] H. Grauert - I. Lieb, Rice Univ. Studies, 56 (1970), pp. 29-50. MR 273057 | Zbl 0217.39202

[6] A. Γ. CepΓeeB, r. M. XeHκцH, MaTeц, Cb., 4 (112) (1980), pp. 522-567.

[7] R.M. Range - Yum-Tong Siu, Math. Ann., 206 (1973), pp. 325-354. MR 338450 | Zbl 0248.32015

[8] C.H. Look, Acta Math. Sinica, 16 (1966), pp. 344-363 (Chinese). MR 204699

[9] F. Sommer, Math. Ann., 125 (1952), pp. 172-182. MR 50689 | Zbl 0048.06103

[10] Chen Shu-Jin, Acta Math. Sinica, 24 (1981), pp. 743-750 (Chinese).